# SDR 8HBR20211029034

- Difficulty date: October 29, 2021
- Submitted: October 29, 2021
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N8360K
- Make and model: Piper PA-44-180
- Aircraft serial: 448195018
- Aircraft time: 11,992 hours
- Engine: Lyc LO360E1A6
- Engine time: 392 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: LW15324
- Condition: Worn
- Part time: 392 hours
- Component: Engine, Lyc, LO360E1A6D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CYLINDER #2 EXHAUST PUSHROD WEARING ON SHROUD TUBE SPRING.
